Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Stomach ulcer diagnosed, relief with lansolac but getting constant headaches. Side effects?

Hi my name is Marcia I was Diagnosed with stomach ulcers a few months back my doctor put me on medication wich didnt help much i then decided to go back to him and he prescribed lansoloc 30mg which seems to be helping but since taking these tablets i have been getting constant headaches which more or less feel like tension headaches i have had them for over two weeks now could this be one of the side effects?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Dear Marcia,

Lansoloc (pharmacologically Lansoprazole) is a proton pump inhibitor which acts by preventing acid formation in stomach, thus providing relief from stomach ulcers.
Though they are not associated with headaches as side effect, the headache can be attributed to any other cause like Sinus infection, Stress, inadequate hydration & nutrition status, electrolyte imbalance, etc.

Kindly consult with your treating Physician & discuss regarding this.
Take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor